MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL GRYPHON SLOTTED FISHMOUTH GDE; BONENAIL GUIDEWIRE

MEDOS INTERNATIONAL SàRL GRYPHON SLOTTED FISHMOUTH GDE; BONENAIL GUIDEWIRE
Model Number 210826
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 07/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported via complaint submission tool that while performing a shoulder stabilization a gryphon slotted fishmouth guide dissociated into 2 large pieces.It was broken at the join between the guide shaft and guide handle.They were able to recover both pieces.There was a surgical delay of 1 minute to get another drill guide to complete procedure.No patient consequences reported.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that while performing a shoulder stabilization a gryphon slotted fishmouth guide dissociated into 2 large pieces.It was broken at the join between the guide shaft and guide handle.The complaint device was received and evaluated.Visual observations reveal that the handle assembly and the shaft were received disassembled, damages not were observed in the shaft or in the handle.In addition, the shaft still has the sharp edges.Besides, the laser impressions on the handle and on the shaft are in good condition.Confirming this complaint.The possible root cause for the reported failure can be attributed to the age and repeated use of the device causing fair wear and tear.However, this cannot be conclusive determined.A manufacturing record evaluation was performed for the finished device [1411002] number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary according to the information provided, it was reported that during it was reported that while performing a shoulder stabilization a gryphon slotted fishmouth guide dissociated into 2 large pieces.It was broken at the join between the guide shaft and guide handle.They were able to recover both pieces.The complaint device is not being returned, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device [1411002] number, and no non-conformances were identified. at this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
GRYPHON SLOTTED FISHMOUTH GDE
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10392240
Report Number1221934-2020-02064
Device Sequence Number16640468
Product Code LXH
UDI-Device Identifier10886705024131
UDI-Public10886705024131
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210826
Device Catalogue Number210826
Device Lot Number1411002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2020
Initial Date Received by Manufacturer 07/27/2020
Supplement Date Received by Manufacturer08/17/2020
09/22/2020
Initial Report FDA Received Date08/11/2020
Supplement Report FDA Received Date08/19/2020
09/23/2020
Patient Sequence Number1